MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET HELICAL NANO 1.5MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET HELICAL NANO 1.5MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035431540
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/06/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that after the coil was introduced into the aneurysm, the physician decided to resheath the coil to be re-introduced into the microcatheter.The coil broke off at the junction of the microcatheter during re-introduction.The physician cut the hub of the microcatheter to retrieve the broken coil.There were no reported clinical consequences to the patient.
 
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.The subject device is not available; therefore, functional testing as well as physical analysis cannot be performed.The cause of the reported issue could not be definitively determined.
 
Event or Problem Description

Brand Name
TARGET HELICAL NANO 1.5MM X 4CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key6074671
Report Number3008881809-2016-00245
Device Sequence Number13675024
Product Code HCG
UDI-Device Identifier04546540698056
UDI-Public(01)04546540698056(17)190831(10)19214509
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K093142
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Catalogue NumberM0035431540
Device Lot Number19214509
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/07/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/02/2016
Supplement Report FDA Received Date01/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR MICROCATHETER (STRYKER)